We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
after 44 days, finally AF is here, my RE put me on clomid cd3-7, wat should i expect regarding clomid's side effect? when will i supposed to ovulate right after the last pill? (average) DH is coming home on 17th, hoping the 1st round of clomid will do its job perfectly!
Last edited by khassy; March 5th, 2013 at 09:00 PM.
I took my first round at night had some hot flashes and dizziness, second round i took in the morning and no side effects. It can make you emotional as well. They say 5-10 days after the last pill is when you typically ovulate if it works for you. Is your doctor monitoring you, are you temping or using opks? Those will help to pinpoint ovulation. I think when i took my dose 3-7 I had a pos opk cd 11 i think but i dont think clomid truly worked for me.
thank you for answering my post. this is my 1st time in clomid, im about to take my first pill tonight. how long will hot flashes stays in your system? i can tolerate dizziness and mood swings, but im afraid of hot flashes
I'm kind of a Clomid vet since I was on it almost a year, so I hope you can find some of this useful. First Clomid has a loooong half life of 5-7 days. This means that it takes 5-7 days after your dose for half of it to leave your system. For all of it to leave your system it can take 6+ weeks. You can have symptoms all of that time, but I've found that they get better as the month goes on. So I might have really bad hot flashes, migraines, mood swings, etc the first week or two but after that they aren't as intense. Some people have also found that if you take it for several months and let it build up in your system some, when you stop taking it you can still see the positive effects for another cycle or two. But this also means if you take it several cycles in a row your side effects might be increased each time.
The side effects I had with clomid are nausea, dizziness, hot flashes, mood swings, migraines, and thick cervical mucus. Some of these got to be bad enough right after taking it that we couldn't BD as much as we would like at the beginning of my cycle. The thick CM was especially a problem as without good quality fertile CM the sperm are unable to reach the egg. There is however ways to combat that, such as taking EPO. I had great success with EPO so I would recommend that if you notice this problem.
Like zonee said, typically you will ovulate 5-10 days after your last pill. I took mine CD5-9 and usually ovulated CD20 so mine was a bit past that. If it gets to be too much later than that though there is a good chance you did not respond.
I would recommend temping if you aren't already, unless you are being monitored via ultrasound by your doctor. That's really the only way you can confirm which day you ovulated. It is possible to get positive OPKs but not actually ovulate.
Good luck! Hope it only takes this once!
Thanks Bokkechick for my wonderful siggy! TTC Blog